Publication
Title
On the fast solution of Toeplitz-block linear systems arising in multivariate approximation theory
Author
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2006
ISSN
1017-1398
Volume/pages
43:1(2006), p. 1-24
ISI
000242436900001
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.05.2017
To cite this reference